1 doctor weighed in:

Had ovarian cyst but it shrunk. I'm still taking birth control pills daily. I've been spotting/mild bleeding some days,doctor says it's normal. Is it?

1 doctor weighed in
Dr. Michael Hulse
Gynecology

In brief: Not uncommon

Some women have spotting or light bleeding while using a birth control pill.
This is unlikely to be anything dangerous but can be quite annoying. This will often stop after a while on its own. If the problem persists you could take a low dose estrogen for a few weeks, change pills or change your method of contraception. Hope this helps.

In brief: Not uncommon

Some women have spotting or light bleeding while using a birth control pill.
This is unlikely to be anything dangerous but can be quite annoying. This will often stop after a while on its own. If the problem persists you could take a low dose estrogen for a few weeks, change pills or change your method of contraception. Hope this helps.
Dr. Michael Hulse
Dr. Michael Hulse
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors